| Catalog Number |
1012278-12 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the proximal ramus interventricularis anterior (riva) artery.The 4.0x12mm trek coronary dilatation catheter (cdc) was used successfully, but during removal, the balloon detached from the catheter.There was no resistance during advancement or removal of the cdc.The separated balloon was removed with a snare device.There were no further complications.The patient is doing well.There was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed as a shaft separation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported separation and unexpected medical intervention appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.